# SDR SWIA200819965

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 12,555 hours, 10,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT THE MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  FLIGHT 2803.  INSPECTED, CLEANED AND ADJUSTED PAX DOOR SUPPORT WHEEL IAW 52-11-13.  OPS CHECK GOOD.
